# SDR AU000566

- Difficulty date: June 7, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 7116111
- Condition: Cracked
- Location: Landing Gear Ste
- Component: Landing Gear Ste, Heroux, 713005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR STEERING COLLAR CRACKED IN ATTACHMENT BLOCK RADIUS.  FOUND USING VISUAL INSPECTION AND CONFIRMED USING ULTRASONIC INSPECTION.
